MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE; CATHETERS, SUCTION, TRACHEOBRONCHIAL

MEDLINE INDUSTRIES, INC. MEDLINE; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Model Number DYNCPDS14
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Avanos in line suction ballard cracked at elbow.Patient care not compromised as ballard was replaced.

Brand Name
MEDLINE
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key24199447
Report Number24199447
Device Sequence Number5507916
Product Code BSY
UDI-Device Identifier10888277703384
UDI-Public(01)10888277703384
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDYNCPDS14
Device Catalogue NumberDYNCPDS14
Device Lot Number06925080011
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age85 YR
Patient SexMale
Patient Weight74 KG
Date Report Sent to FDA12/22/2025